# SDR UPS07149604

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0862
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S ESCAPE ROPE IS NOT INSTALLED PROPERLY.  PART OF ROPE IS TRAPPED IN PANEL, WON'T RELEASE FULLY, NEEDS TO FREELY BE RELEASED AND PROPERLY REPACKED.  REMOVED ROPE AND REPACKED PROPERLY.
